×

Construction a new generating function of Bernstein type polynomials. (English) Zbl 1225.30003

Summary: The main purpose of this paper is to reconstruct generating function of Bernstein type polynomials. Some properties of these generating functions are given. By applying this generating function, not only the derivatives of these polynomials but also recurrence relations of these polynomials are found. Interpolation functions of these polynomials are also constructed by the Mellin transformation. This function interpolates these polynomials at negative integers which are given explicitly. Moreover, relations between these polynomials, the Stirling numbers of the second kind, and Bernoulli polynomials of higher order are given. Furthermore, some remarks associated with the Bézier curves are given.

MSC:

30C10 Polynomials and rational functions of one complex variable
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
30E05 Moment problems and interpolation problems in the complex plane
33B15 Gamma, beta and polygamma functions
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] M. Acikgoz, S. Aracı, On generating function of the Bernstein polynomials, Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, Amer. Inst. Phys. Conf. Proc. CP1281 (2010).; M. Acikgoz, S. Aracı, On generating function of the Bernstein polynomials, Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, Amer. Inst. Phys. Conf. Proc. CP1281 (2010). · Zbl 1364.11048
[2] S.N. Bernstein, Démonstration du théorème de Weierstrass fondée sur la calcul des probabilités, Commun. Soc. Math. Kharkow 13 (1912-13) 1-2.; S.N. Bernstein, Démonstration du théorème de Weierstrass fondée sur la calcul des probabilités, Commun. Soc. Math. Kharkow 13 (1912-13) 1-2.
[3] Busé, L.; Goldman, R., Division algorithms for Bernstein polynomials, Comput. Aided Geom. Design, 25, 850-865 (2008) · Zbl 1172.33304
[4] Lopez, L.; Temme, N. M., Hermite polynomials in asymptotic representations of generalized Bernoulli, Euler, Bessel and Buchholz polynomials, Modelling Analysis and Simulation (MAS) MAS-R9927, 1-16 (1999) · Zbl 0979.33004
[5] Morin, G.; Goldman, R., On the smooth convergence of subdivision and degree elevation for Bézier curves, Comput. Aided Geom. Design, 18, 657-666 (2001) · Zbl 0983.68217
[6] H. Ozden, Unification of generating function of the Bernoulli, Euler and Genocchi numbers and polynomials, Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, Amer. Inst. Phys. Conf. Proc. CP1281 (2010) 1125-1127.; H. Ozden, Unification of generating function of the Bernoulli, Euler and Genocchi numbers and polynomials, Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, Amer. Inst. Phys. Conf. Proc. CP1281 (2010) 1125-1127.
[7] Ostrovska, S., The unicity theorems for the limit \(q\)-Bernstein opera, Appl. Anal., 88, 161-167 (2009) · Zbl 1175.30002
[8] Phillips, G. M., Interpolation and approximation by polynomials. Interpolation and approximation by polynomials, CMS Books in Mathematics/ Ouvrages de Mathé matiques de la SMC, vol. 14 (2003), Springer-Verlag: Springer-Verlag New York · Zbl 1023.41002
[10] Simsek, Y., Twisted \((h,q)\)-Bernoulli numbers and polynomials related to twisted \((h,q)\)-zeta function and \(L\)-function, J. Math. Anal. Appl., 324, 790-804 (2006) · Zbl 1139.11051
[11] Simsek, Y.; Acikgoz, M., A new generating function of \((q\)-) Bernstein-type polynomials and their interpolation function, Abstr. Appl. Anal., 1-12 (2010), (Article ID 769095) · Zbl 1185.33013
[12] Srivastava, H. M., Some formulas for the Bernoulli and Euler polynomials at rational arguments, Math. Proc. Cambridge Philos. Soc., 129, 77-84 (2000) · Zbl 0978.11004
[13] Srivastava, H. M.; Choi, J., Series Associated with the Zeta and Related Functions (2001), Kluwer Acedemic Publishers: Kluwer Acedemic Publishers Dordrecht, Boston and London · Zbl 1014.33001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.